# SDR DALA13041230944

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 63,242 hours, 47,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE AFT OVERWING EXIT DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE ON BOTH SIDES OF THE CABIN.  THE OVERWING DOOR EMERGENCY EXIT LIGHT BATTERIES REPLACED AND OPS CHECKED NORMAL.
